# SDR DALA2014122606761

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 37,670 hours, 26,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN HAS A ONE INCH LONG CRACK FORWARD OF RIVET LINE AT APPROXIMATELY BS 1494, EIGHT INCHES LEFT OF VERTICAL FIN.  REPAIRED IAW PRI 531704-14.
